# SDR UPS02439520

- Difficulty date: September 7, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 65B152476
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 1480 BULKHEAD AREA HOLE 23 CRACK FOUND AT WEB SPLICE PLATE APPROX .125 INCH RUNNING I/B AND O/B STR R33 TO R34.  RT BS 1480 BULKHEAD WEB SPLICE PLATE REPLACED AS PER SRM 51-30-04 DUE CRACKED HOLE REWORKED AND OUT OF SB 747-53A2390 'D' MAX LIMIT.
